| Model Number |
DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On 10/25/2023, it was reported by a sales representative via sems-06066780 that an ar-4159-11d flexwire broke two weeks post-operation.On 6/22/2023, a patient underwent a second and third hammertoes procedure in which an ar-4158ds-12s dynanite pip was implanted along with the flexwire.Two weeks later, during a post-operation visit, it was confirmed that the flexwire at the second mtp joint was broken; the third wire was intact.Both wires were removed during the office visit.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint is confirmed by the customer's x-ray, which shows the dynanite 1.1 doble tip nitinol g-wire broken into two pieces.Based on the information provided and the evaluation of the customer¿s x-rays, a patient-specific event may be the most likely cause of the reported failure.The directions for use (dfu) dfu-0152-4 at revision 0.E.Warnings.6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.